| Model Number |
1549-07-001 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
09/14/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Clinical adverse event received for infected left total knee arthroplasty.Event is serious and is considered severe.Event is possibly related to device and is related to procedure.Date of implantation: (b)(6) 2018, date of event (onset): (b)(6) 2018, (left knee).Treatment: iv antibiotics, surgical i&d with revision of all femoral construct, tibial construct, insert components on (b)(6) 2018.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: a search of the depuy nonconformance (nc) quality system was conducted.No nc's were found associated with this product/lot combination.